# SDR AU970146

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 1159SCP4253
- Condition: Faulty
- Location: Thrust Reverser
- Component: Pneudraulics, CONTROL
- Stage of operation: TO
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE THRUST REVERSER CONTROL VALVE FAULTY
